If you need an accessible version of this item please contact JSTOR User Support

Completely Simple Ideals of a Semigroup

R. P. Rich
American Journal of Mathematics
Vol. 71, No. 4 (Oct., 1949), pp. 883-885
DOI: 10.2307/2372373
Stable URL: http://www.jstor.org/stable/2372373
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Completely Simple Ideals of a Semigroup
Preview not available

Page Thumbnails

  • Thumbnail: Page 
883
    883
  • Thumbnail: Page 
884
    884
  • Thumbnail: Page 
885
    885